| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the device smells burnt and electrical noises can be heard.There was no harm for patient, operator or third party reported.No further information was provided.
Additional Manufacturer Narrative
This evaluation determined that the reported event occurred due to a failing power supply.The cause was determined to be due to a supplier/manufacturing issue.